Matematicheskie Zametki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1995, Volume 58, Issue 3, Pages 461–464 (Mi mz2064)  

Brief Communications

An equation that arises in studying ground state solutions to semilinear elliptic equations

Ya. Sh. Il'yasov

Bashkir State University

Full text: PDF file (362 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1995, 58:3, 996–1000

Bibliographic databases:

Received: 30.05.1995

Citation: Ya. Sh. Il'yasov, “An equation that arises in studying ground state solutions to semilinear elliptic equations”, Mat. Zametki, 58:3 (1995), 461–464; Math. Notes, 58:3 (1995), 996–1000

Citation in format AMSBIB
\Bibitem{Ily95}
\by Ya.~Sh.~Il'yasov
\paper An~equation that arises in studying ground state solutions to semilinear elliptic equations
\jour Mat. Zametki
\yr 1995
\vol 58
\issue 3
\pages 461--464
\mathnet{http://mi.mathnet.ru/mz2064}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1368556}
\zmath{https://zbmath.org/?q=an:0849.35008}
\transl
\jour Math. Notes
\yr 1995
\vol 58
\issue 3
\pages 996--1000
\crossref{https://doi.org/10.1007/BF02304780}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1995TW84800016}


Linking options:
  • http://mi.mathnet.ru/eng/mz2064
  • http://mi.mathnet.ru/eng/mz/v58/i3/p461

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:227
    Full text:63
    References:35
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021